Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Larsson, Martin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Larsson, Martin, Ramdas, Aaditya and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2024) Larsson, Ramdas, and Ruf’s contribution to the Discussion of Safe Testing by Grünwald, de Heide, and Koolen. Journal of the Royal Statistical Society. Series B: Statistical Methodology. ISSN 1369-7412 (In Press)

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2024) Martin Larsson and Johannes Ruf’s contribution to the Discussion of ‘Estimating means of bounded random variables by betting’ by Waudby-Smith and Ramdas. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 86 (1). 39 - 40. ISSN 1369-7412

Ruf, Johannes ORCID: 0000-0003-3616-2194, Larsson, Martin, Koolen, Wouter m. and Ramdas, Aaditya (2023) A composite generalization of Ville’s martingale theorem using e-processes. Electronic Journal of Probability, 28. ISSN 1083-6489

Ramdas, Aaditya, Ruf, Johannes ORCID: 0000-0003-3616-2194, Larsson, Martin and M. Koolen, Wouter (2022) Testing exchangeability: fork-convexity, supermartingales and e-processes. International Journal of Approximate Reasoning, 141. 83 - 109. ISSN 0888-613X

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2021) Relative arbitrage: sharp time horizons and motion by curvature. Mathematical Finance, 31 (3). 885 - 906. ISSN 0960-1627

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2020) Convergence of local supermartingales. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 56 (4). 2774 - 2791. ISSN 0246-0203

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2018) Stochastic exponentials and logarithms on stochastic intervals: a survey. Journal of Mathematical Analysis and Applications. pp. 1-14. ISSN 0022-247X

Acciaio, Beatrice, Larsson, Martin and Schachermayer, Walter (2017) The space of outcomes of semi-static trading strategies need not be closed. Finance and Stochastics, 21 (3). pp. 741-751. ISSN 0949-2984

Acciaio, Beatrice and Larsson, Martin (2017) Semi-static completeness and robust pricing by informed investors. Annals of Applied Probability, 27 (4). pp. 2270-2304. ISSN 1050-5164

This list was generated on Wed May 29 18:14:48 2024 BST.